UMP Institutional Repository

Derivation of stochastic Taylor methods for stochastic differential equations

Noor Amalina Nisa, Ariffin and Norhayati, Rosli (2017) Derivation of stochastic Taylor methods for stochastic differential equations. Malaysian Journal of Fundamental and Applied Sciences, 13 (3). pp. 159-164. ISSN 2289-5981(print); 2289-599X(online) (Submitted)

[img]
Preview
Pdf
mjfas.pdf
Available under License Creative Commons Attribution Non-commercial.

Download (681kB) | Preview

Abstract

This paper demonstrates a derivation of stochastic Taylor methods for stochastic differential equations (SDEs). The stochastic Taylor series is extended and truncated at certain terms to achieve the order of convergence of stochatsic Taylor methods for SDEs. The systematic derivation of the expansion of stochastic Taylor series formula is presented. Numerical methods of Euler, Milstein scheme and stochastic Taylor methods of order 2.0 are proposed.

Item Type: Article
Uncontrolled Keywords: Stochastic Taylor method; Stochastic differential equations; Stochastic Taylor expansion
Subjects: Q Science > QA Mathematics
Faculty/Division: Faculty of Industrial Sciences And Technology
Depositing User: Dr. Norhayati Rosli
Date Deposited: 06 Aug 2018 04:34
Last Modified: 06 Aug 2018 04:34
URI: http://umpir.ump.edu.my/id/eprint/20729
Download Statistic: View Download Statistics

Actions (login required)

View Item View Item